Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDTRONIC, INC. RESOLUTE ONYX; CORONARY DRUG-ELUTING STENT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDTRONIC, INC. RESOLUTE ONYX; CORONARY DRUG-ELUTING STENT
Model Number
RONYX25018UX
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
03/24/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic resolute onyx zotarolimus eluting stent too small for lesion, longer stent chosen.
New Search
Submit an Adverse Event Report
Brand Name
RESOLUTE ONYX
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer
(Section D)
MEDTRONIC, INC.
710 medtronic pkwy
minneapolis MN 55432
MDR Report Key
11580943
Report Number
11580943
Device Sequence Number
4846441
Product Code
NIQ
UDI-Device Identifier
00643169556812
UDI-Public
(01)00643169556812(17)220904(10)0010367493
Combination Product (Y/N)
N
Initial Reporter State
FL
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
03/26/2021
Report Date
(Section F)
03/26/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
RONYX25018UX
Device Lot Number
0010367493
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
03/29/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/29/2021
Patient Sequence Number
1
Patient Weight
80
Date Report Sent to FDA
03/26/2021